# SDR SWIA202162222

- Difficulty date: September 14, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT DD7 BTWN FS327-338 HAS CORROSION   (C-CHECK RO 11/04/2021)   REMOVED AND REPLACED ANGLE AT DD7 FS327-338 IAW CRJ900 SRM 51-42-21-001-001-A01 AND DWG 601R.317040 REV-C, SEE CONTINUATION FOR WORK ACCOMPLISHED, COMPLIED WITH TASK CARD 51-900-1002SKY
